N. Alon, P. Seymour, R. And, and . Thomas, A separator theorem for nonplanar graphs, Journal of the American Mathematical Society, vol.3, issue.4, pp.801-808, 1990.
DOI : 10.1090/S0894-0347-1990-1065053-0

E. D. Demaine, . And, and . Hajiaghayi, Graphs excluding a fixed minor have grids as large as treewidth, with combinatorial and algorithmic applications through bidimensionality, Proc. 16th Annual ACM-SIAM Symp. on Discrete Algorithms (SODA '05, 2005.

A. V. Kostochka, Lower bound of the hadwiger number of graphs by their average degree, Combinatorica, vol.7, issue.4, pp.307-316, 1984.
DOI : 10.1007/BF02579141

R. J. Lipton and R. E. Tarjan, A Separator Theorem for Planar Graphs, SIAM Journal on Applied Mathematics, vol.36, issue.2, pp.177-189, 1979.
DOI : 10.1137/0136016

W. Mader and . Homomorphieeigenschaften-und-mittlere-kantendichte-von-graphen, Homomorphieeigenschaften und mittlere Kantendichte von Graphen, Mathematische Annalen, vol.153, issue.215, pp.265-268, 1967.
DOI : 10.1007/BF01364272

URL : http://www.digizeitschriften.de/download/PPN235181684_0174/PPN235181684_0174___log64.pdf

S. Plotkin, S. Rao, W. D. And, and . Smith, Shallow excluded minors and improved graph decompositions, Proc. 5th Annual ACM-SIAM Symp. on Discrete Algorithms (SODA '94), pp.462-470, 1994.

N. Robertson and P. D. Seymour, Graph Minors .XIII. The Disjoint Paths Problem, Journal of Combinatorial Theory, Series B, vol.63, issue.1, pp.65-110, 1995.
DOI : 10.1006/jctb.1995.1006

URL : http://doi.org/10.1006/jctb.1999.1919

A. L. Rosenberg and L. S. Heath, Graph separators, with applications, Frontiers of Computer Science. Kluwer, 2001.

A. Thomason, An extremal function for contractions of graphs, Mathematical Proceedings of the Cambridge Philosophical Society, vol.38, issue.02, pp.261-265, 1984.
DOI : 10.1007/BF01350657